Ask an expert
Question

29 Jan 2009

Epstein Barr virus
Hi there, this week after a blood test doc concluded that I have a reactivation of Glandular Fever (Epstein Barr virus) as I know there is no treatment for this being viral I still have some concerns. I am taking a prouct called The Tibb Immuno Pack to build up my immune system. My biggest concern though is my hands and feet seem swollen as if I have water retention is this a side effect of glandular fever? . Do have slight headaches and my face feels hot like I have a fever. Two weeks ago had strange rash on my tummy &  arms also my legs this was slighty ithcy but not to bad stangely was also warm to the touch. many thanks<br>Ilse
Answer 458 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Ilse
Glandular fever won't cause swollen hands or feet but kidney or heart problems may - ask your doctor to test your urine and check for signs of heart disease. The rash can be caused if you take ampicillen while having glandular fever, but can also sometimes be caused by a virus infection itself. Viral infections can cause fever and headache.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9330 votes
No
67% - 18834 votes
Vote